Side Effects of XAVOR DIU

Posted in the Hypertension Forum

Comments

Showing posts 1 - 11 of11
Shwebo

Pakistan

|
Report Abuse
|
Judge it!
|
#1
May 24, 2011
 
I am using Xavor DIU 50 mg and Novaesc 5mg daily and my BP IS 130/80. Before starting the medicine it was 150/95. After use of six months I am feeling pressure on my kidneys and get tired and backach after walk of 30 minutes. My age is 55 and have a desk job. If i discontinue Xavor DIU my upper limit shoots back to 150. Can I try some alternte to Xavo DIU?
MAryam Nofal

Lahore, Pakistan

|
Report Abuse
|
Judge it!
|
#2
Jul 25, 2011
 
my father is using xavor tablets half at night he's feeling tired and sleeps all the time he is taking one egg in a week because of high blood pressure.What i have to do?
fauzia elahi

Islamabad, Pakistan

|
Report Abuse
|
Judge it!
|
#3
Oct 21, 2011
 
i am 42 and i take xavor for the past 1 and a 1/2 year my blood pressure has improved but there used to be swelling ,rather water retention in my body so the doctor advised xavor DIU,but for the past 3 months that is when i switched to DIU i feel that my muscles are getting weaker and weaker.Can anyone say is it one of the s HELP!
Gulzar Ahmed Khwaja

Ilford, UK

|
Report Abuse
|
Judge it!
|
#4
Jan 8, 2012
 
I was put on Xavor 50 mg four years before. Although my blood pressure generally remained in control, but the drug has had a serious effect on my kidneys. What has been diagnosed is that the drug had damaged some kidney vessel which restricted blood flows to the kidney. I have been advised to stop this drug and an alternate medicine for controlling BP has been suggested for me. I believe doctors prescribing this medicine in Pakistan do not have sufficient knowledge of various causes of BP and kidney diseases. This culture has been damaging peoples' health who have no option but to resort to going to these half baked so called specialists. The producer of Xavor should take note of these comments and improve its drug for the health and safety of poverty stricken people of Pakistan and WHO may come to our aid also.
arsal azeem

United States

|
Report Abuse
|
Judge it!
|
#5
Sep 3, 2012
 
my age is only 15 and my diastolic blood pressure always remain between 100 to 115 plz help
noreen

Quetta, Pakistan

|
Report Abuse
|
Judge it!
|
#6
Feb 10, 2013
 
my age is 27year ,before using xavor my bp is 160/110 after using this my pb is 130/80 noe em feeling beter,can i use it whole life or not?plz advised me em daily using xavor 50mg.
Yasir

Lahore, Pakistan

|
Report Abuse
|
Judge it!
|
#7
Mar 20, 2013
 
My father is taking xavor DIU since 2 months, and being obsreved very carefully. Neverthless, this tablet helps to maintain B.P but its side effects are very significant which should not be avoided.
First; getting weaker, Second; high frequency to go to toilet (urine).

Moreover, observation in other persons delineating kidney problem, dizziness, liver problem, stomach disorders etc.

I strongly condemn Medical science and so called practisioners who really dont love human beings but only earning money whether patient suffers a lot than that of before..........
Gulzar Ahmed Khwaja

Milton Keynes, UK

|
Report Abuse
|
Judge it!
|
#8
May 27, 2013
 
My advice to those who have given adverse remarks about Xavor: I will strongly suggest that they should stop this medicine. Alternatively, any blood pressure tablet having AMLODIPINE will be a better alternative. This is what I have done.

Patients with kidney disease may go for Herbal treatment, which is the best. In Pakistan, herbal medicines are not available. I have got them from UK and now using them.

Interested persons may also look into the website of beatkidneydisease.com
bilal

United States

|
Report Abuse
|
Judge it!
|
#9
Sep 9, 2013
 
my mother first time use cavort 50 mg.
Jalal HB

Rawalpindi, Pakistan

|
Report Abuse
|
Judge it!
|
#10
Dec 4, 2013
 
I am 58 and ma taking Xavor, Xavor DIU, Concor and Lodpin for my blood pressure / stiff arteries. But when I read side effects of Concor / Lodopin, I am appalled as most of its side effects are on me. After reading above posts, am also concerned about Xavor too.

What should I do as my doctor says to continue with the medicine.
Ali Bux Karachi

Westerville, OH

|
Report Abuse
|
Judge it!
|
#12
Mar 8, 2014
 
y age is 35 year ,before using xavor my bp is 160/110 after using this my pb is 115/70 noe em feeling beter,can i use it whole life or not?plz advised me em daily using xavor 50mg.

Tell me when this thread is updated: (Registration is not required)

Add to my Tracker Send me an email

Showing posts 1 - 11 of11
Type in your comments below
Name
(appears on your post)
Comments
Characters left: 4000
Type the numbers you see in the image on the right:

Please note by clicking on "Post Comment" you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Other Recent Hypertension Discussions

Search the Hypertension Forum:
Topic Updated Last By Comments
'Yoga' Your Way to Good Health (Feb '11) Apr 13 artemis78 3
Turmeric lowered high blood pressure (Feb '09) Apr 11 Rev Jewell 40
Brown University Student looking for Opinions Apr 9 Avia 1
Splitting pills saves money, but irritates drug... (Feb '06) Apr 8 Ben 60
Teen collapses and falls into a coma after cons... Mar 21 sILVER bELLE 1
Veteran Affair's change to Agent Orange claims ... (May '08) Mar '14 Puppetmaster 57
Researcher identifies links between hypertensio... (Jun '10) Feb '14 humanSpirit 5
•••
•••
•••
•••